# SDR FDEA202401090156

- Difficulty date: January 9, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63111
- Aircraft time: 7,120 hours, 3,502 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Lt Nr 11 Slat
- Component: Slat, Boeing
- Component part number: 114T4102410G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON #11 SLAT AFT EDGE AT APPROX WS 887, MEASURING 14" X 5.5". COMPLIED WITH (EA# H-5740-T 0378114 P 1 REPAIRED LH WING L/E # 11 SLAT TRAINLING EDGE   WEDGE AT WS OSS 887 IN REF TO 767 SRM 57-43-02-2R, PG 1-2 DETAIL I & III, FIG.201 SHEETS 1 & 2, AND   767 SRM 51-70-10-2R. THIS IS A MAJOR REPAIR. SEE JPF FOR WORK ACCOMPLISHED. (WO#:87755   NR#: 11 SEQ#:152)
